MAUDE Adverse Event Report: SGP01 SINGAPORE UNKNOWN PRODUCT-MED; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

SGP01 SINGAPORE UNKNOWN PRODUCT-MED; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number UNKNOWN PRODUCT-MED
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was not provided, but photos were provided for investigation.The reported issue and photos were sent to the supplier for investigation.Reviewed of the photos provided revealed the size of the tube appear to be 10fr.Without the actual lot number, the device history record could not be verified.However, the supplier checked the device history record for the year 2020 and learned no process issues were recorded, including inspection for incoming goods, processing and finished goods.Supplier did testing with some 10fr tubes from retained samples of lot 210302.Testing revealed the breaking forces were all within relevant requirements.This issue is believed to be an isolated incident.We are not able to conduct further investigation regarding this complaint.With the information provided, photos, and testing of retained samples, we are unable to confirm the root cause for the reported failure.We have informed the production line about this complaint and will monitoring trends for this defect.No additional action will be taken at this time.
 
Event or Problem Description
Customer reported there was resistance during removal of hemovac drain and it broke off leaving a piece inside of the patient¿s lumbar area.Surgical procedure required to remove the broken piece and it was retrieved without further incident.Patient doing fine.The product number provided is (44-2592 or 44-2593) for reservoir kit with pvc round drain 400 ml jackson-pratt wound drainage.The numbers provided are not product numbers.

Brand Name
UNKNOWN PRODUCT-MED
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN  339510
MDR Report Key11750006
Report Number1423537-2021-00630
Device Sequence Number4417863
Product Code GCY
UDI-Device Identifier10192253016444
UDI-Public10192253016444
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNKNOWN PRODUCT-MED
Device Catalogue NumberUNKNOWN PRODUCT-MED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/29/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;